# SDR IPXA2022020378605

- Difficulty date: January 7, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Damaged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E SKIN HAS IMPACT DAMAGE AT STA. XOS. 1063.REPAIRED DAMAGED R/H WING FIXED L/E SKIN AT STA. XOS. 1063 IAW VT-SAA EA 011-5730-01-A9455 REV. I/R AND UPS EO MD11-5730-82770-A. (MAJOR) REF. FAA FORM 8100-9
